# SDR SWAA2020033031306

- Difficulty date: March 13, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 26,606 hours, 11,674 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Frame
- Part number: 314220018
- Condition: Worn
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG OB FAN COWL FRAME AT AFT HOLD OPEN ROD ATTACH PIN HAS WEAR MARK / REMOVED AND REPLACED #2 ENG O/B FAN COWL IAW B737 AMM 71-11-02-000-802-F00; 71-11-02-400-802-F00; 71-11-03-700-801-F00 POS #2 TAG/GRB 74693 P/N OFF 314-2200-18CH S/N OFF 165 29001 P/N ON 314-2200-18 S/N ON 16333001
